# SDR UPS98826717

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857614
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, THE RIGHT OUTBOARD SLOT OUTBOARD UPPER CLOSURE RIB IS CRACKED.  REMOVED AND REPLACED CLOSURE RIB IAW DWG 5769857 AND SRM 51-1-20D.
